Alert archive / Louisiana / Small Craft Advisories in 2015
Small Craft Advisory 9, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at Feb 1, 2015, 4:03 AM CST. It took effect at Feb 1, 2015, 10:00 PM CST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Feb 1, 2015, 4:03 AM CST (10:03 UTC)
- In effect from
- Feb 1, 2015, 10:00 PM CST
- Expired
- Feb 2, 2015, 12:00 PM CST
- In force
- 14 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted, in the capitals the NWS used until 2016.
892 WHUS74 KLCH 011003 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 403 AM CST SUN FEB 1 2015 ...GALE FORCE WINDS POSSIBLE LATE SUNDAY NIGHT INTO MONDAY... .A STRONG COLD FRONT IS FORECAST TO CROSS THE GULF WATERS DURING THE LATE SUNDAY EVENING AND OVERNIGHT HOURS. NORTH WINDS ARE EXPECTED TO INCREASE AND BECOME GUSTY BEHIND THE FRONT...WITH FREQUENT GUSTS TO GALE FORCE POSSIBLE. GMZ435-450-452-455-011815- /O.NEW.KLCH.SC.Y.0009.150202T0600Z-150202T1500Z/ VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- 403 AM CST SUN FEB 1 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST MONDAY. * WINDS AND SEAS: NORTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 2 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ470-472-475-011815- /O.CON.KLCH.GL.A.0002.150202T0600Z-150202T1500Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 403 AM CST SUN FEB 1 2015 ...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING... A GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING. * WINDS AND SEAS: NORTH WINDS 20 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE POSSIBLE. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
5 follow-up statements
459 WHUS74 KLCH 012140 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 340 PM CST SUN FEB 1 2015 ...LOW WATER CONDITIONS EXPECTED EARLY MONDAY MORNING... .A STRONG COLD FRONT IS FORECAST TO CROSS THE GULF WATERS DURING THE LATE SUNDAY EVENING AND OVERNIGHT HOURS. NORTH WINDS ARE EXPECTED TO INCREASE AND BECOME GUSTY BEHIND THE FRONT. THE STRONG OFFSHORE FLOW WILL RESULT IN LOW WATER CONDITONS IN AREA LAKES MONDAY MORNING. GMZ430-432-020545- /O.NEW.KLCH.LO.Y.0004.150202T1100Z-150202T1500Z/ SABINE LAKE-CALCASIEU LAKE- 340 PM CST SUN FEB 1 2015 ...LOW WATER ADVISORY IN EFFECT FROM 5 AM TO 9 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A LOW WATER ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 9 AM CST MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. && $$ GMZ470-472-475-020545- /O.UPG.KLCH.GL.A.0002.150202T0600Z-150202T1500Z/ /O.EXB.KLCH.SC.Y.0009.150202T0600Z-150202T1800Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 340 PM CST SUN FEB 1 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST MONDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS: NORTH WINDS 20 TO 30 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ435-450-452-455-020545- /O.EXT.KLCH.SC.Y.0009.150202T0600Z-150202T1800Z/ VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- 340 PM CST SUN FEB 1 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST MONDAY. * WINDS AND SEAS: NORTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 2 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JONES
937 WHUS74 KLCH 020314 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 914 PM CST SUN FEB 1 2015 ...LOW WATER CONDITIONS EXPECTED EARLY MONDAY MORNING... .A STRONG COLD FRONT IS FORECAST TO CROSS THE GULF WATERS DURING THE LATE SUNDAY EVENING AND OVERNIGHT HOURS. NORTH WINDS ARE EXPECTED TO INCREASE AND BECOME GUSTY BEHIND THE FRONT. THE STRONG OFFSHORE FLOW WILL RESULT IN LOW WATER CONDITIONS IN AREA LAKES MONDAY MORNING. GMZ430-432-021215- /O.EXB.KLCH.SC.Y.0009.150202T0400Z-150202T1200Z/ /O.CON.KLCH.LO.Y.0004.150202T1100Z-150202T1500Z/ SABINE LAKE-CALCASIEU LAKE- 914 PM CST SUN FEB 1 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST MONDAY... ...LOW WATER ADVISORY REMAINS IN EFFECT FROM 5 AM TO 9 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST MONDAY. A LOW WATER ADVISORY REMAINS IN EFFECT FROM 5 AM TO 9 AM CST MONDAY. * WINDS AND SEAS: NORTH WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-452-455-470-472-475-021215- /O.EXT.KLCH.SC.Y.0009.150202T0400Z-150202T1800Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 914 PM CST SUN FEB 1 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST MONDAY. * WINDS AND SEAS: NORTH WINDS 20 TO 30 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ435-021200- /O.EXT.KLCH.SC.Y.0009.150202T0400Z-150202T1200Z/ VERMILION BAY- 914 PM CST SUN FEB 1 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST MONDAY. * WINDS AND SEAS: NORTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
957 WHUS74 KLCH 020940 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 340 AM CST MON FEB 2 2015 ...LOW WATER CONDITIONS EXPECTED THIS MORNING... .A STRONG COLD FRONT HAS PUSHED INTO THE COASTAL WATERS WITH STRONG OFFSHORE WINDS. SEAS HAVE BEEN BUILDING. THE STRONG OFFSHORE FLOW WILL RESULT IN LOW WATER CONDITIONS IN AREA LAKES THIS MORNING... CONDITIONS WILL IMPROVE LATE THIS MORNING. THE PRESSURE GRADIENT WILL ALSO BEGIN RELAXING THIS MORNING. GMZ430-432-021500- /O.CON.KLCH.SC.Y.0009.000000T0000Z-150202T1200Z/ /O.CON.KLCH.LO.Y.0004.150202T1100Z-150202T1500Z/ SABINE LAKE-CALCASIEU LAKE- 340 AM CST MON FEB 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING. A LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * WINDS AND SEAS: NORTH WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-452-455-470-472-475-021500- /O.CON.KLCH.SC.Y.0009.000000T0000Z-150202T1800Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 340 AM CST MON FEB 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS AND SEAS: NORTH WINDS 20 TO 30 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ435-021200- /O.CON.KLCH.SC.Y.0009.000000T0000Z-150202T1200Z/ VERMILION BAY- 340 AM CST MON FEB 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING. * WINDS AND SEAS: NORTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
649 WHUS74 KLCH 021535 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 935 AM CST MON FEB 2 2015 ...LOW WATER CONDITIONS EXPECTED THIS MORNING... .A STRONG COLD FRONT HAS PUSHED INTO THE COASTAL WATERS WITH STRONG OFFSHORE WINDS. WINDS ARE DIMINISHING AS HIGH PRESSURE BUILDS IN. GMZ450-452-021645- /O.CAN.KLCH.SC.Y.0009.000000T0000Z-150202T1800Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- 935 AM CST MON FEB 2 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED. $$ GMZ455-470-472-475-021800- /O.CON.KLCH.SC.Y.0009.000000T0000Z-150202T1800Z/ COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 935 AM CST MON FEB 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS AND SEAS: NORTH WINDS 20 TO 30 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SWEENEY
429 WHUS74 KLCH 021814 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1214 PM CST MON FEB 2 2015 ...WINDS GRADUALLY DIMINISHING AS HIGH PRESSURE BUILDS IN... .HIGH PRESSURE OVER THE RED RIVER VALLEY OF TEXAS WILL BUILD INTO THE AREA THIS EVENING...ALLOWING WINDS TO DIMINISH. GMZ455-470-472-475-021915- /O.EXP.KLCH.SC.Y.0009.000000T0000Z-150202T1800Z/ COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 1214 PM CST MON FEB 2 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Feb 1, 4:00 AM CST, 3 minutes earlier.
Area forecast discussion, Feb 1, 4:00 AM CST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
400 AM CST SUN FEB 1 2015
.SYNOPSIS...
SATELLITE IMAGERY CONTINUES TO SHOW THE NEXT FEATURES THAT WILL
AFFECT THE REGION. THE FIRST IS THE DIGGING TROUGH ACROSS THE
CENTRAL ROCKIES AND CENTRAL PLAINS. THE OTHER IS THE LARGE GYRE
THAT IS SINKING SOUTH ACROSS NW MEXICO.
AT THE SURFACE...A WARM FRONT IS ADVANCING TOWARDS THE COAST FRONT
THE NORTHERN GULF AND RETURN FLOW IS WILL UNDERWAY WITH THE HIGH
PRESSURE NOW CENTERED IN THE SOUTHEAST U.S. TO THE WEST AND
NORTHWEST A PRE-FRONTAL TROUGH IS LOCATED OKLAHOMA AND NORTHERN
TEXAS AHEAD OF THIS FEATURE...SHOWERS ARE DEVELOPING IN THE WAA
AHEAD THIS FEATURE AND THE WARM FRONT. THE COLD FRONT IS LAGGING
ACROSS NW OKLAHOMA INTO THE TEXAS PANHANDLE EARLY THIS MORNING.
&&
.DISCUSSION...
ONLY MINOR CHANGES MADE TO THE GRIDS TODAY...MAINLY TO DEPICT THE
PRECIPITATION TIMING A LITTLE BETTER LOOKS LIKE THE HIGHEST POPS
FOR MUCH OF THE AREA WILL OCCUR AROUND THE 00Z TIME FRAME. WINDS
AHEAD OF THE PRE-FRONTAL TROUGH WILL BE ELEVATED TODAY AND MAY
REACH WIND ADVISORY CRITERIA FOR A BIT ACROSS SOUTH CENTRAL LA.
PRECIPITATION IS EXPECTED TO COME TO AN END THIS EVENING AND
OVERNIGHT AS THE COLD FRONT SWEEPS ACROSS THE AREA.
MONDAY WILL BE MUCH COOLER AND BREEZY IN THE WAKE OF THE FRONT.
SOME AREAS MAY NEED A WIND ADVISORY...ESPECIALLY IN THE MORNING HOURS.
STILL EXPECTING FREEZING TEMPERATURES ACROSS EAST CENTRAL TEXAS
AND CENTRAL LOUISIANA TUESDAY MORNING.
THE NEXT SYSTEM TO AFFECT THE REGION HAS BECOME A LITTLE MORE
UNCERTAIN WITH THE 00Z RUN OF THE GFS. THE GFS SLOWED THE SYSTEM
DOWN QUITE A BIT AND TAKES IT A LITTLE SOUTH OF WHERE IT DID 24
HOURS AGO. THE ECMWF IS A LITTLE MORE CONSISTENT IN THE TIMING AND
THE FORECAST LEANS TOWARDS PREVIOUS FORECAST WITH SOME SPREADING
OUT OF THE POPS DUE TO A LITTLE MORE UNCERTAINTY. THUS STILL
EXPECT THE RAIN TO INCREASE TUESDAY NIGHT INTO WEDNESDAY AND START
TO WRAP UP WEDNESDAY NIGHT. AS MENTIONED EARLIER POPS WERE BUMPED
UP A BIT ON THURSDAY DUE TO THE GFS SLOWER MOVEMENT...AND WILL
HAVE TO SEE HOW THINGS EVOLVE.
STILL LOOKS LIKE ANOTHER LIGHT FREEZE THURSDAY NIGHT FRIDAY
MORNING ACROSS CENLA.
&&
.MARINE...
LIGHT SOUTHEASTERLY FLOW IS EXPECTED TODAY AHEAD OF A COLD FRONT
AN APPROACHING COLD FRONT. THIS FRONT IS FORECAST TO MOVE THROUGH
THE GULF WATERS TONIGHT WITH A STRONG OFFSHORE FLOW DEVELOPING
WITH THE FRONTAL PASSAGE. WINDS WILL BE WELL INTO SCA RANGE WITH A
FEW GUSTS TO GALE FORCE EXPECTED OVER THE OUTER WATERS. WILL LEAVE
THE GALE WATCH AS IS FOR NOW IN CASE THE 12Z RUNS COME IN WITH
HIGHER WINDS. HOWEVER DID GO AHEAD AND ADD SCA TO THE NEAR SHORE
WATERS AND VERMILION BAY AFTER MIDNIGHT AND ADDED SCEC TO THE
SABINE AND CALCASIEU LAKES FOR THE LATE EVENING AND OVERNIGHT.
WINDS AND SEAS WILL BEGIN TO SUBSIDE MONDAY INTO TUESDAY...WITH
WINDS AND SEAS INCREASING AGAIN MID TO LATE WEEK AS AN AREA OF LOW
PRESSURE DEVELOPS AND TRACKS EAST ACROSS THE NORTHERN GULF.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 71 39 50 34 53 / 70 60 0 0 10
KBPT 73 39 50 36 53 / 70 60 0 0 20
KAEX 71 35 47 30 53 / 70 50 0 0 10
KLFT 72 41 48 33 54 / 70 60 0 0 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...GALE WATCH FROM LATE TONIGHT THROUGH MONDAY MORNING FOR THE
FOLLOWING ZONES: WATERS FROM INTRACOASTAL CITY TO CAMERON
LA FROM 20 TO 60 NM...WATERS FROM CAMERON LA TO HIGH ISLAND
TX FROM 20 TO 60 NM...WATERS FROM LOWER ATCHAFALAYA RIVER
TO INTRACOASTAL CITY LA FROM 20 TO 60 NM.
SMALL CRAFT EXERCISE CAUTION FROM THIS EVENING THROUGH MONDAY
MORNING FOR THE FOLLOWING ZONES: CALCASIEU LAKE...SABINE
LAKE.
SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM CST MONDAY
FOR THE FOLLOWING ZONES: COASTAL WATERS FROM CAMERON LA TO
HIGH ISLAND TX OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL
CITY TO CAMERON LA OUT 20 NM...COASTAL WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM...
VERMILION BAY.
&&
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSLAKECHARLES
WWW.TWITTER.COM/NWSLAKECHARLES
WWW.YOUTUBE.COM/NWSLAKECHARLES
&&
27Hazardous weather outlook, Jan 31, 4:14 AM CST, 23 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 414 AM CST SAT JAN 31 2015 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 011015- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 414 AM CST SAT JAN 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SHOWERS AND A FEW THUNDERSTORMS ARE EXPECTED SUNDAY AHEAD OF A COLD FRONT. A LOW PRESSURE SYSTEM WILL BRING ANOTHER ROUND OF RAIN TO THE AREA DURING THE MIDDLE OF THE WEEK. TWO FREEZES ARE POSSIBLE ACROSS CENTRAL LOUISIANA AND EAST TEXAS ONE TUESDAY MORNING AND AGAIN FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... GMZ430-432-435-450-452-455-470-472-475-011015- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 414 AM CST SAT JAN 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT MODERATE EASTERLY WINDS WILL CONTINUE THROUGH THE MORNING HOURS AND SMALL CRAFT SHOULD EXERCISE CAUTION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY RAIN CHANCES WILL INCREASE SUNDAY AHEAD OF A COLD FRONT. THE CHANCES OF RAIN WILL CONTINUE THROUGH EARLY MONDAY. RAIN CHANCES WILL INCREASE AGAIN AROUND THE MIDDLE OF NEXT WEEK AS ANOTHER UPPER DISTURBANCE A LOW PRESSURE MOVES ACROSS THE AREA. A COLD FRONT WILL MOVE THROUGH THE GULF WATERS EARLY NEXT WEEK. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED EARLY NEXT WEEK AND MAY CONTINUE INTO THE MIDDLE OF NEXT WEEK. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... NONE.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 1, 3:12 PM CST | Special Weather Statement | LCH | Grant | 33 min |
| Feb 1, 3:29 PM CST | Special Weather Statement | LCH | Vernon | 31 min |
| Feb 1, 3:40 PM CST | Low Water Advisory | LCH | 17 hr | |
| Feb 1, 4:27 PM CST | Special Weather Statement | LCH | Rapides | 63 min |
| Feb 1, 5:39 PM CST | Special Weather Statement | LCH | Calcasieu | 36 min |
Nearby
Small Craft Advisories in Louisiana, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.